# SDR AALA202401161593

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A320*
- Aircraft serial: 4041
- Aircraft time: 44,135 hours, 17,658 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC16609
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 8,717 hours, 4,110 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR IN FLIGHT DECK AND CABIN DURING DESCENT. THROUGH11,000 FT ODOR DISSIPATED IN A FEW MINUTES. APU OFF. ENG ANTI ICE SELECTED ON JUST PRIOR TO ODOR. MAINTENANCE REPLACED THE APU FUEL CONTROL UNIT AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
